# SDR USAA2011110900007

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 97,483 hours, 18,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - COCKPIT EMERGENCY LIGHT INOP.  REPLACED COCKPIT EXIT LIGHT BATTERIES.  TEST OK.
